Some remarks on Sobolev regularity

Sjölin, Per: Some remarks on Sobolev regularity. Acta scientiarum mathematicarum, (75) 1-2. pp. 233-239. (2009)

[img] Cikk, tanulmány, mű
math_075_numb_001_002_233-239.pdf
Hozzáférés joga: Campus

Download (947kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2009
Volume: 75
Number: 1-2
Page Range: pp. 233-239
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 239 p.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2016. Oct. 15. 14:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/16298

Actions (login required)

View Item View Item